sexologist-icon
Periods came twice in a month
Hello Doctors As I am trying for conceive and taking folic acid tablets as per doctor advise. But i got periods after 5 days of end of cycle again. Flow is less .Should I stop folic acid tablets or is there any other reason for this?
54 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Consult a gynaecologist. It could be due to ovulation spotting.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Check out with gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It could be due to ovulation spotting
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Chat online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult your Gynecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.